# SDR JJBA20140703013

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,781 hours, 33,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS CAME ON IN FLIGHT.  REPAIRED LOOSE WIRE ON FLIGHT ATTENDANT PANEL SWITCH.
